Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Diarrhea, discomfort in stomach, lightheaded. What can be wrong?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Hi I'm a 31 male. I started with yellow diarrhea then went to XXXXXXX stool. I have slight discomfort on the left side of my belly. I also feel light headed sometimes. No medical history that is a problem. Any idea of what might be wrong with me.
Posted Tue, 19 Jun 2012 in Digestion and Bowels
Answered by Dr. Jasvinder Singh 7 hours later
Thanks for posting your query.

I can understand your concern for these symptoms and from your symptoms, three possibilities need to be ruled out. These include:

1)     Acute cholecystitis and gall bladder disease which can cause severe epigastric and right upper abdominal pain along with XXXXXXX colored stools. Left sided pain may result when the liver due to bild duct obstruction is effected.

2)     Peptic ulcer disease which can cause episgastric pain, diarrhea, abdominal cramping along with dark colored stools which can be due to upper GI bleed.

3)     Third possibility is of enteric fever or typhoid provided you have any fever.

You need to consult a physician and get ultrasound upper abdomen, liver function tests and blood tests for typhoid (if there is fever) done. Also take plenty of fluids to avoid any dehydration and take a light easy to digest diet. Also clean toilets, door handles, telephone receivers and water taps with a household cleaner to avoid any spread. Wash your hands and the other family member’s hands frequently.

Hope this answers your query.

If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor